HAS ANYONE HERE GAINED ALOT OF WEIGHT TAKING THESE MEDS???? ALSO IS ANYONE LOOSING THEIR HAIR FORM THEM???
I JUST WANT TO COME OFF THE SUB SO BAD! I HAVE BEEN READING SO MANY HORROR STORIES OF HOW BAD THE WITHDRAWALS ARE! ANYONE HAVE ANY GOOD ADVISE????? THANKS!
I was on Lyrica and gained about 40 pounds, also made my hands and feet swell. I have heard it works wonders for some just not me. Still trying to lose the weight and it has been about a year. I have never taken Suboxone so can't tell you about it..good luck. there are alot of wonderful people here that can help you more. take care
well for me when i was on sub i actually lost weight and pretty much lost my apetite on sum days mayb cause the w/ds but evn over a month and a half cuz thtas the longest ive ever been clean for but i lost like a pretty good amount of weight. never taken the other so dont know.
Hi there - found you... I dont know anything about Lyrica other than a cousin takes it for fibro and it works well for her. Regarding suboxone how much are you taking? For how long have you been on it? I did not gain weight on suboxone, but it did make me tired alot and nod at times. Maybe this is why you've gained weight? Do you take it for pain or as a maintenance drug? Kicking suboxone is very possible. I am 6 months clean from 2 1/2 years on suboxone. From all I've heard from actual people who used it the best way is to taper down to a tiny sliver or crumb of suboxone, then take that crumb or sliver every few days, then none.
I just wanted to let you know you are not alone. I have been taking suboxone since august 08. I was taking 4mg twice a day. I now take 2mg twice a day. I have done alot of reading about weaning off suboxone. The successful stories that I have read all took it slowly. My doctor thinks that I should be able to jump now. That any withdrawl symptoms I have are all in my head. I tried to stop CT but had severe withdrawl. I am not listening to my doctor. I will slowly keep reducing my dosage. Next month I will reduce it to 1mg twice day and go from there. Good Luck and just know you are not alone. I hope this helps.
THANKS FOR ALL YOUR INPUT! I AM TAKING THE SUBOXONE FOR A DRUG ADDCITION I HAD TO VICODIN FOR OVER 10 YEARS! WAS TO THE POINT OF TAKING IN EXCESS OF 30 A DAY! REALLY BAD!!! SO I WENT TO THIS SUBOXONE DOCTOR AND HE HAS HAD ME ON IT NOW FOR A GOOD 2 YEARS BUT I WANT OFF ALL MEDS NOW! JUST WANT TO FEEL HUMAN! THE LYRICA IS FOR THE FIBRO AND I THINK FROM WHAT I HAVE BEEN READING IS WHY I HAVE GAINED SO MUCH WEIGHT AND LOOSING MY HAIR! *****!!! WOULDN'T BE SO BAD IF IT HELPED THE FIBRO BUT IT REALLY HASN'T! SO I AM GOING TO WEAN FROM THE SUB FIRST AND THEN FROM THE LYRICA!! SOUNDS LIKE LISA HAS A GOOD TAPER PLAN!!!
I just want to tell you that I have been taking Lyrica for about a month now, it seems to help better if I take 2 50mg of the a.m. 1 abt. noonish, and 2 abt late evening. I think I will ask my dr. to increase my dosage as the 50mg 3 times a day doesn't seem to help much. I also take Cymbalta once 60mg daily. Yes, they both have a side effect of weight gain but I needed the weight tho. So it works for me. I was just thinking about all the hair I too am "sheding" like my cat!!!!!!!!!!! I didn't know hair-lose was one of the side effefts!!!!!!! I don't need that! :( Other than this hair lose, even the eyebrows are thinning!!!!!!!! I will question my dr.about that.
I don't know about sub, it was an option for me to get on a wait-list for a clinic physician, they stay booked 6 mos. so it would have been quiet a wait, .... so I had my dr. help me with the Clonidine (it helped me stay in my skin during the worst of the withdrawl !), my son helped with 3 10mg tranzene he got from a guy he knows, I stocked-up on Imodium, it really helped, there is something suposed to be in it that helps quiet the need or crave, that's what I was told anyway, I needed Milk of Mag to get "going" again, but still went back to the Imodium, Excederin"back and body", benadryl, aleve, oh my gosh, the first 4-5 days were tough girl!! It is doable, if I can do it then anyone can!!! I'm Serious!!! Nobody wanted a Tab more than I did!!! What a freaking demon this opiate was and I say was!!! I am 26 days FREE and it feels good to be free, the craves still come, but now they are beginning to bother me less, sometimes we are weak and tired of fighting and that is when we need some one who understands our needs without judgement on us!!!
Peace to you and Hugs
Ive had to take Lyrica awhile ago for nerve pain, which it worked really well for the pain. I did gain weight when I was taking it everyday and Ive talked with others who have also had weight gain. I also took suboxone for almost 5months, I didnt have any problems with weight gain, but I got into a moderate excercise routine so I was losing weight. As far as the lyrica goes I stopped taking it because of the side effects, but when I get flare ups with the nerve pain theres nothing that works better than the lyrica, I just take it as needed at that point not an everyday dose.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.